# SDR ASAA2015100813423

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 7,717 hours, 2,521 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCDU MENU MISSING SATCOM PROMT.  ACFT GROUNDED.  PERFORMED SATCOM LOCKUP PROCEDURE FROM QRH.  PERFORMED SUCCESFULLY.
